face,neck and hands are expose part.
they expose more to sun light,dust,wind,dirt,pollution as compare to other part of body.
so they r more darker then other part
most common cause is ultra violet radiation of sun.
use sunscreen with spf more then 25 twice a day.
wear gloves or full sleeve cloths
NORMALLY, SUN EXPOSED PARTS ARE DARKER THAN THE UNEXPOSED PARTS.DUE TO SUN LIGHT, OUR MELANIN PIGMENT SECRETION (BLACK PIGMENTATION) IS INCREASED IN THE SKIN. THIS IS THE REASON FOR DARKER SHADE COLOUR ON YOUR FACE AND HANDS THAN ANY OTHER PARTS.FOR PREVENTIVE MEASURES, YOU MAY USE THE MOISTURES, SUN SCREEN PROTECTIVES MEASURES ETC.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I ve 9month old female baby. She is my second child. During my 7th month or 9th month pregnancy, black color mark appeared in my acle. Now it is cleared. First day, My baby looked ver dark, dehydrated body; but her nose, hand & legs were in white color. Now her face is in white, remaining parts of her body is not white color. Why this is?
I ve been shooting meth for about 2 and a half to three years. This past week or two the meth I ve been shooting seems to be different.instead of the warm rush I usually feel I get this very cold feeling. I m talking like sitting outside in 40 degree weather cold. And as far as vision goes, it blurs and my color in my face and body even looks cold.my hands turn purple and my face changes to a deathly look. But that s just what I see.ive been told before that my face was fine, but my hands were indeed purple. Shortness of breath, PARANOIA! LOTS OF PARANOIA! and last but not least of the side effects is in my body. My veins feel as though pins and needles are picking me all over..and it hurts..my skin and muscles tighten up in certain areas, and here goes my main worry of all..wat I hack up and spit..at first it s just some nasty mucus, but shortly after I start here comes the blood..ive never felt these side effects before..im not sure if it s maybe my body changing and getting worse from doing the drug over time or if it s what I m doing. Please if I can get answers that would be great! Thank you.
hi dr. i have very dark legs, hands and other body parts as i am dark from my birth, but after applying skinlite, my face has become fair, but i haven t tried applying skinlite for other body parts, please suggest some good cream or lotion which would bring my other body part color same as my face. i would love to see my body lighten. plz help and advise
i was diagnosised with thyroiditis 3 years ago. I have been on synthroid for almost 3 years. But before that, I had an infection and was placed on oral doxycycline. we have a pool and i was out in the pool all weekend with sunscreen on. Then my daughter and i went to the beach, stayed about 2 hours, walking around and sitting on the beach. no problems. then on our way home, i started to get sick, nausa and diarrhea. by the end of the night, i was having chills and teeth chattering. thought it was from dehydration, but i was hydrated through out the day. ever since then, every time i am in the sun and get a slight redness, i go through the same thing again. it has been going on for 3 1/2 years. no one seems to know what is the problem. i have been tested for lupus, and so far it has come back negagtive. I also had a ct scan to rule out carsonoid syndrom. That was negative also. I am going to be tested again in december for lupus. not sure if anyone else has anything similar to this. my doctor doesn t know where to go from here, but she keeps trying to find something by reading.... so for now, i mainly hibernate in the house on hot days. boo boo, cuz i like the sun! also something i forgot, I am on hormone replacement and it has helped with alot of the red face with being in the heat. so who knows what is the problem... any suggestions?
just started using a sunbed at a local centre today ,only had a 5min session but when I came out after about 10 mins I felt really ill couldn t really describe it but when I got home had a lie down for an hour ,feeling ok now ,what could this of been through as I was planning on going again in a couple of days time ,
hi! so im a tan addict and i tan alot. i recently was tanning (in a tanning bed!) using a tingle lotion and a day later i noticed little white spots everywhere on my tummie and back. I googled this and realised that it could possibly be Tenia Versicolor. But is it possible that its just a reaction from the tingle lotion and i shouldnt worry? however, if it is tenia versicolor, i already know i can use antefungal creams (Etc) but i also know that isnt gonna make it go away for ever. is there a way that i can get rid of tenia versicolor for ever? a pill or shot maybe?
I recently had an excision for a superficial spreading melanoma, that did start growing veritically, from my upper right shoulder on my back. I still have stitches and am waiting for this pathology to determine if the margins are clear. Since the excision I have veins that are becoming darker blue under that right arm pit, shoulder and chest area. Even after lots of sunblock and reapplication I did get a sunburn, however the joint of my shoulder and armpit meet where one of these dark blue veins are I burnt around the vein but did not burn on nor about 1/4-1/2 an inch all around this vein. Is this normal or something I should contact the doctor who did my excision? I don t want to bother him if unnecessary, but has been a week since excision and have one more week till I go back to see him.
My daughter was sun tanning for the last 3 days . She is fairly pale. She was in the heat for about 2 hours each day and put zero sunscreen and a ton of sun tanning lotion so she can get a quick XXXXXXX Well, that didn't work well at all. She went...
Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect...